# SDR CALA0600036

- Difficulty date: January 30, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N79402
- Make and model: Boeing 737924
- Aircraft serial: 30119
- Aircraft time: 14,092 hours, 5,976 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: D71702001
- Condition: Blown
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R-1 DOOR EMERGENCY EXIT LIGHT WAS FOUND INOPERATIVE.  MAINTENANCE FOUND THE FUSE BLOWN IN BATTERY PACK M1674.  THE POWER SUPPLY WAS REMOVED AND REPLACED.
